# SDR CA110613017

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 19,844 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Retainer
- Part number: 162A15241
- Condition: Damaged
- Location: Nlg
- Component: Nlg, Boeing
- Component part number: 162A11009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED NOSE GEAR SEAL REPLACEMENT, METALLIC SHAVINGS WERE FOUND ON THE LOWER CARRIER BEARING DURING DISASSEMBLY.  SUBSEQUENT INVESTIGATION FOUND DAMAGE ON THE P/N 162A1524-1 RETAINER NUT. IT WAS NOTED THAT THE LOCK WIRE FOR THE RETAINER NUT WAS FRACTURED AND THAT THE RETAINER NUT HAD BACKED OUT FROM THE ORIFICE SUPPORT TUBE. DAMAGE WAS ALSO FOUND COMMON TO THE PN 162A1505-1 METERING PIN RETAINER NUT.   MFG HAS NOW RECEIVED 6 REPORTS OF INTERNAL SHOCK STRUT FINDINGS DUE TO THE ORIFICE PLATE RETAINER NUT BACKING OFF FROM THE ORIFICE SUPPORT TUBE.
